default search action
"A Tau method with perturbed boundary conditions for certain ordinary ..."
Mohamed K. El-Daou (2005)
- Mohamed K. El-Daou:
A Tau method with perturbed boundary conditions for certain ordinary differential equations. Numer. Algorithms 38(1-3): 31-45 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.